| Model Number |
AR40M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Initial reporter occupation telephone number: (b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the lens was defective.Through follow-up we learned that the lens broke at the time it was being prepared in the injector.Both the lens and the cartridge came into contact with the patient.The patient is in perfect condition, the lens was not implanted at any time.The cartridge lot number was not available.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 29 november 2022.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the complaint lens was received cracked and with a detached haptic.The lens was cleaned and, an edge chip was identified as well.No further issues were observed with the lens.The complaint issue of lens damaged was identified during product evaluation.However, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The complaint issue of foreign material - loose was not confirmed; therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.